The Annals of Mathematical Statistics

On Stochastic Processes Derived From Markov Chains

Alex Heller

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 4 (1965), 1286-1291.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700000

Digital Object Identifier
doi:10.1214/aoms/1177700000

Mathematical Reviews number (MathSciNet)
MR176520

Zentralblatt MATH identifier
0139.34603

JSTOR
links.jstor.org

Citation

Heller, Alex. On Stochastic Processes Derived From Markov Chains. Ann. Math. Statist. 36 (1965), no. 4, 1286--1291. doi:10.1214/aoms/1177700000. https://projecteuclid.org/euclid.aoms/1177700000


Export citation